# SDR ABXA9700210

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 2923166502
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244 FOUND RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR ARM WORN/LOOSE.  REPLACED RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR ARM BRACKET IAW DC-9 OVERHAUL MANUAL 32-10-6.
